# SDR SWIA202265202

- Difficulty date: January 10, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER PIONO HINGE ON TOP STEP #832ET HAS ELONGATED HOLES FOR ATTATCHMENT HARDWARE AND LOWER PIANO HINGE CRACKED AND DAMAGED.    (C-CHECK RO 3-25-22)   REMOVED AND REPLACED WITH NEW UPPER AND LOWER PIANO HINGE ON STEP PANEL # 832ET REF CRJ200 SRM 51-42-06
